MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.9481

Медицинская библиотека · Cureus · 2020

Acquired Factor V Inhibitor After Antibiotic Therapy: A Clinical Case Report and Review of the Literature.

Chartier Alexander R, Hillert Conor J, Gill Harpreet, Jha Pinky

Клинический случайСтатьяПеревод в очереди

Аннотация

Acquired factor V inhibitor (aFVi) is an exceptionally rare hematologic condition that can range from incidental laboratory abnormalities to life-threatening hemorrhage. Bovine thrombin was formerly the most common cause of this condition; however, the decreased use of bovine thrombin in surgical procedures has led to a shift in the cause of aFVi toward antibiotic use and malignancies. Here we present a case of an 80-year-old Caucasian female on long-term warfarin therapy who presented with epistaxis and an elevated international normalized ratio, and a history of cephalosporin antibiotic use. We review the published literature beginning in 2016 to identify the evolving causes of aFVi. Additionally, we propose that stress-mediated immune regulation may contribute to antibody formation, preventing the interaction between factor V and the damaged phospholipid membranes. This case highlights the evolving causes of aFVi and should prompt physicians to consider this diagnosis in coagulopathies that do not correct with traditional therapies.

Для цитирования: Chartier Alexander R, Hillert Conor J, Gill Harpreet, Jha Pinky. Acquired Factor V Inhibitor After Antibiotic Therapy: A Clinical Case Report and Review of the Literature.. Cureus. 2020. DOI: 10.7759/cureus.9481.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.